Journal of Geometric Analysis (J GEOM ANAL)

Publisher: Springer Verlag

Journal description

The Journal of Geometric Analysis is a forum for the best work in the field of geometric analysis. This journal publishes work which most clearly exhibits the symbiotic relationship among techniques of analysis, geometry, and partial differential equations. The Journal of Geometric Analysis is committed to being the journal of record for important new results that develop the interaction between analysis and geometry. It has established and will maintain the highest standards of innovation and quality in the field. Volume 14 is the 2004 volume. This journal is published four times a year by Mathematica Josephina, Inc., and is printed and distributed by the American Mathematical Society. An author index appears in the last issue of the year. Printed format.

Current impact factor: 0.97

Impact Factor Rankings

2016 Impact Factor Available summer 2017
2014 / 2015 Impact Factor 0.971
2013 Impact Factor 0.867
2012 Impact Factor 0.864
2011 Impact Factor 0.761
2010 Impact Factor 0.978
2009 Impact Factor 0.646
2008 Impact Factor 0.806
2007 Impact Factor 0.846
2006 Impact Factor 0.814
1997 Impact Factor 0.459

Impact factor over time

Impact factor
Year

Additional details

5-year impact 0.96
Cited half-life 7.70
Immediacy index 0.35
Eigenfactor 0.01
Article influence 1.32
Other titles Journal of geometric analysis (Online), Journal of geometric analysis
ISSN 1050-6926
OCLC 62311284
Material type Document, Periodical, Internet resource
Document type Internet Resource, Computer File, Journal / Magazine / Newspaper

Publisher details

Springer Verlag

  • Pre-print
    • Author can archive a pre-print version
  • Post-print
    • Author can archive a post-print version
  • Conditions
    • Author's pre-print on pre-print servers such as arXiv.org
    • Author's post-print on author's personal website immediately
    • Author's post-print on any open access repository after 12 months after publication
    • Publisher's version/PDF cannot be used
    • Published source must be acknowledged
    • Must link to publisher version
    • Set phrase to accompany link to published version (see policy)
    • Articles in some journals can be made Open Access on payment of additional charge
  • Classification
    green

Publications in this journal

  • [Show abstract] [Hide abstract]
    ABSTRACT: We discuss the local dynamics of a subgroup of \({{\mathrm{Diff}}\, ({{\mathbb {C}}}^2, 0)}\) possessing locally discrete orbits as well as the structure of the recurrent set for more general groups. It is proved, in particular, that a subgroup of \({{\mathrm{Diff}}\, ({{\mathbb {C}}}^2, 0)}\) possessing locally discrete orbits must be virtually solvable. These results are of considerable interest in problems concerning integrable systems.
    No preview · Article · Jan 2016 · Journal of Geometric Analysis

  • No preview · Article · Dec 2015 · Journal of Geometric Analysis
  • [Show abstract] [Hide abstract]
    ABSTRACT: In this paper, we discuss Calabi’s equation of the Kähler–Ricci soliton type on a compact Kähler manifold. This equation was introduced by Zhu as a generalization of Calabi’s conjecture. We give necessary and sufficient conditions for the unique existence of a solution for this equation on a compact Kähler manifold with a holomorphic vector field which has a zero point. We also consider the case of a nowhere vanishing holomorphic vector field, and give sufficient conditions for the unique existence of a solution for this equation.
    No preview · Article · Nov 2015 · Journal of Geometric Analysis
  • [Show abstract] [Hide abstract]
    ABSTRACT: We reduce to various absolute parallelisms, namely to certain (Formula presented.)-structures on manifolds of dimensions 7, 6, 5, the biholomorphic equivalence problem or the intrinsic CR equivalence problem for 5-dimensional CR-generic submanifolds (Formula presented.) of CR dimension 1 and of codimension 3 whose CR bundle (Formula presented.) satisfies the specific Lie-bracket generating property: (Formula presented.)and which are known to be geometry-preserving deformations of the natural cubic model (Formula presented.) of Beloshapka having, in coordinates (Formula presented.), the three graphed equations: (Formula presented.)On the way, we develop a new “Differential Algebra Calculus” that enables us to explore in depth some nonlinear branching features while inspecting incoming essential torsions and intermediate Cartan curvatures.
    No preview · Article · Nov 2015 · Journal of Geometric Analysis
  • [Show abstract] [Hide abstract]
    ABSTRACT: We consider Fourier multipliers in (Formula presented.) of the form (Formula presented.) where (Formula presented.) is the Minkowski functional associated with a convex set in (Formula presented.), and prove (Formula presented.) bounds for the corresponding multiplier operators. It is of interest to consider domains whose boundary is not smooth. Our results depend on a notion of Minkowski dimension introduced in Seeger and Ziesler (Math Z 236(4):643–676, 2001) that measures “flatness” of the boundary of the domain. Our methods analyze the case of oscillatory multipliers (Formula presented.) associated with wave equations, which we use to derive results for more general multiplier transformations.
    No preview · Article · Nov 2015 · Journal of Geometric Analysis
  • [Show abstract] [Hide abstract]
    ABSTRACT: We consider sequences of compact bounded linear operators \(U_n:L^p(0,1)\rightarrow ~L^p(0,1)\) with certain convergence properties. Several divergence theorems for multiple sequences of tensor products of these operators are proved. These theorems in particular imply that \(L\log ^{d-1} L\) is the optimal Orlicz space guaranteeing almost everywhere summability of rectangular partial sums of multiple Fourier series in general orthogonal systems.
    No preview · Article · Nov 2015 · Journal of Geometric Analysis
  • [Show abstract] [Hide abstract]
    ABSTRACT: We present a refinement of a known entropic inequality on the sphere, finding suitable conditions under which the uniform probability measure on the sphere behaves asymptomatically like the Gaussian measure on (Formula presented.) with respect to the entropy. Additionally, we remark about the connection between this inequality and the investigation of the many-body Cercignani’s conjecture.
    No preview · Article · Nov 2015 · Journal of Geometric Analysis
  • [Show abstract] [Hide abstract]
    ABSTRACT: This article is devoted to a deep study of the analytic Campanato space (Formula presented.) on the unit disk via not only exploring the first and second pre-duals of (Formula presented.) but also handling the boundedness of three operators: superposition (Formula presented.); backward shift (Formula presented.); Schwarzian derivative (Formula presented.), acting on (Formula presented.).
    No preview · Article · Nov 2015 · Journal of Geometric Analysis
  • [Show abstract] [Hide abstract]
    ABSTRACT: We consider the level sets of distance functions from the point of view of geometric measure theory. This lays the foundation for further research that can be applied, among other uses, to the derivation of a shape calculus based on the level-set method. Particular focus is put on the (Formula presented.)-dimensional Hausdorff measure of these level sets. We show that, starting from a bounded set, all sub-level sets of its distance function have finite perimeter. Furthermore, if a uniform-density condition is satisfied for the initial set, one can even show an upper bound for the perimeter that is uniform for all level sets. Our results are similar to existing results in the literature, with the important distinction that they hold for all level sets and not just almost all. We also present an example demonstrating that our results are sharp in the sense that no uniform upper bound can exist if our uniform-density condition is not satisfied. This is even true if the initial set is otherwise very regular (i.e., a bounded Caccioppoli set with smooth boundary).
    No preview · Article · Nov 2015 · Journal of Geometric Analysis
  • [Show abstract] [Hide abstract]
    ABSTRACT: In this paper, we introduce, for an effective Cartier divisor D on a normal projective variety X, the notion of its Nevanlinna constant, denoted by (Formula presented.). We then prove a defect relation (Formula presented.) for any Zariski-dense holomorphic mapping (Formula presented.). It gives a unified proof (by simply computing (Formula presented.)) of the previous known results (see, for example, Ru Am J Math 126:215–226, 2004, Ann Math 2 169:255–267, 2009). More importantly, it also derives a new defect relation for holomorphic mappings (Formula presented.) intersecting divisors (Formula presented.), where (Formula presented.) are not necessarily linearly equivalent.
    No preview · Article · Oct 2015 · Journal of Geometric Analysis
  • [Show abstract] [Hide abstract]
    ABSTRACT: Using an interplay between the methods of geometric analysis and stochastic analysis, the main purpose of this paper is to study the L∞-uniqueness for symmetric diffusion operators on complete non-compact Riemannian manifolds in the context of m-dimensional Bakry–Emery’s Ricci curvature.
    No preview · Article · Oct 2015 · Journal of Geometric Analysis
  • [Show abstract] [Hide abstract]
    ABSTRACT: Hypersurface type CR-structures with non-degenerate Levi form on a manifold of dimension (Formula presented.) have maximal symmetry dimension (Formula presented.). We prove that the next (submaximal) possible dimension for a (local) symmetry algebra is (Formula presented.) for Levi-indefinite structures and (Formula presented.) for Levi-definite structures when (Formula presented.). In the exceptional case of CR-dimension (Formula presented.), the submaximal symmetry dimension 3 was computed by E. Cartan.
    No preview · Article · Sep 2015 · Journal of Geometric Analysis
  • [Show abstract] [Hide abstract]
    ABSTRACT: In this note Willmore surfaces of revolution with Dirichlet boundary conditions are considered. We show two nonuniqueness results by reformulating the problem in the hyperbolic half plane and solving a suitable initial value problem for the corresponding elastic curves. The behavior of such elastic curves is examined by a method provided by Langer and Singer to reduce the order of the underlying ordinary differential equation. This ensures that these solutions differ from solutions already obtained by Dall’Acqua, Deckelnick and Grunau. We will additionally provide a Bernstein-type result concerning the profile curve of a Willmore surface of revolution. If this curve is a graph on the whole real numbers it has to be a Möbius transformed catenary. We show this by a corollary of the above-mentioned method by Langer and Singer.
    No preview · Article · Sep 2015 · Journal of Geometric Analysis
  • [Show abstract] [Hide abstract]
    ABSTRACT: We study holomorphic fixed point germs in two complex variables that are tangent to the identity and have a degenerate characteristic direction. We show that if that characteristic direction is also a characteristic direction for higher degree terms, is non-degenerate for a higher degree term, and satisfies some additional properties, then there is a domain of attraction on which points converge to the origin along that direction.
    No preview · Article · Aug 2015 · Journal of Geometric Analysis
  • [Show abstract] [Hide abstract]
    ABSTRACT: In this paper, by applying a linear trace Li–Yau–Hamilton inequality for a positive (1, 1)-form solution of the CR Hodge–Laplace heat equation and monotonicity of the heat equation deformation, we obtain an optimal gap theorem for a complete strictly pseudoconvex CR (Formula presented.)-manifold with nonnegative pseudohermitian bisectional curvature and vanishing torsion. We prove that if the average of the Tanaka–Webster scalar curvature over a ball of radius r centered at some point o decays as (Formula presented.), then the manifold is flat.
    No preview · Article · Aug 2015 · Journal of Geometric Analysis